# SDR NACA2023121700001

- Difficulty date: December 17, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 83,597 hours, 21,311 cycles
- Engine: Pwa PW4062
- Engine time: 2,206 hours, 704 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENG INBOARD EXH COWL HOLD OPEN ROD BROKEN. ITEM PUT ON DEFERRAL PER DMI 71-11 CAT A, EXPIRING ON 1/1/24
